# SDR AALA201909179018

- Difficulty date: August 28, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA FLOORBEAM UPPER FLANGE AT BS 947.5 AND LBL 4. REPAIRED FLOORBEAM PER SRM 53-70-51-2R-5 AND EA 297899.
